# SDR 0212113

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 40,037 hours, 42,563 cycles
- Engine: Ge CT75A2
- Engine time: 27,576 hours, 28,648 cycles
- Propeller: Rotol R389*
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Corroded
- Location: Tailpipe Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT AFTER TAKEOFF, PILOT RECIEVED LEFT TAILPIPE HOT INDICATION.  PILOT RETARDED POWER AND LEFT TAILPIPE HOT LIGHT EXTINGUISHED.  PILOT RETURNED TO FIELD.  MECHANIC FOUND CORROSION ON OUTBOARD TAILPIPE HEAT SENSOR CONNECTOR, REMOVED CORROSION.  PERFORMED GROUND RUN OF LEFT ENGINE, OPS CHECKS GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
